Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 23, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Aug 28, 2012, 3:25 AM MDT for 12 counties in Montana. It took effect at Aug 28, 2012, 12:00 PM MDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2012, 3:25 AM MDT (09:25 UTC)
- In effect from
- Aug 28, 2012, 12:00 PM MDT
- Expired
- Aug 29, 2012, 10:07 PM MDT
- In force
- 34 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 2603 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524 WWUS85 KGGW 280925 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 325 AM MDT TUE AUG 28 2012 .FIRE WEATHER CONCERNS CONTINUE WITH VERY HOT AND DRY CONDITIONS EXPECTED. WINDS WILL INCREASE ON WEDNESDAY WITH THE PASSAGE OF A DRY COLD FRONT IN THE MORNING. MTZ120-122-134>137-282200- /O.UPG.KGGW.FW.A.0018.120828T1800Z-120830T0600Z/ /O.NEW.KGGW.FW.W.0023.120828T1800Z-120830T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 325 AM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT WEDNESDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 136 AND 137. * WINDS...SOUTH TO SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THIS AFTERNOON AND EVENING. WINDS WILL TURN BACK SOUTHEAST OVERNIGHT...THEN WEST AND INCREASE TO 15 TO 30 MPH WEDNESDAY AFTERNOON AND NIGHT. * RELATIVE HUMIDITY...9 TO 19 PERCENT TODAY AND AS LOW AS 8 PERCENT WEDNESDAY. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...GUSTY WINDS... VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
257 WWUS85 KGGW 282101 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 301 PM MDT TUE AUG 28 2012 .FIRE WEATHER CONCERNS CONTINUE WITH VERY HOT AND DRY CONDITIONS EXPECTED. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ESPECIALLY ON RIDGETOPS IN ZONES 135 AND 136. WINDS WILL INCREASE ON WEDNESDAY WITH THE PASSAGE OF A DRY COLD FRONT IN THE MORNING. MTZ120-122-134>137-291100- /O.CON.KGGW.FW.W.0023.000000T0000Z-120830T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 301 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 136 AND 137. * WINDS...SOUTH TO SOUTHEAST 10 TO 15 MPH TONIGHT...THEN WEST AND INCREASE TO 15 TO 30 MPH WEDNESDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO DIMINISH TO LESS THAN 10 MPH BY LATE WEDNESDAY NIGHT. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...GUSTY WINDS... VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
928 WWUS85 KGGW 290930 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 330 AM MDT WED AUG 29 2012 .FIRE WEATHER CONCERNS CONTINUE TODAY WITH A STRONG BUT DRY COLD FRONTAL PASSAGE. AFTER POOR HUMIDITY RECOVERIES OVERNIGHT ESPECIALLY ON RIDGE TOPS IN ZONES 135 AND 136...LOW HUMIDITY IS AGAIN EXPECTED. WINDS WILL TURN WEST AND INCREASE THIS MORNING WITH THE PASSAGE OF THE COLD FRONT. MTZ120-122-134>137-292200- /O.CON.KGGW.FW.W.0023.000000T0000Z-120830T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 330 AM MDT WED AUG 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120... 122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 136 AND 137. * WINDS...WEST 10 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...GUSTY WINDS...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
865 WWUS85 KGGW 292058 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 258 PM MDT WED AUG 29 2012 .FIRE WEATHER CONCERNS CONTINUE TODAY WITH A STRONG BUT DRY COLD FRONTAL PASSAGE. AFTER POOR HUMIDITY RECOVERIES OVERNIGHT ESPECIALLY ON RIDGE TOPS IN ZONES 135 AND 136...LOW HUMIDITY AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING. MTZ120-122-134>137-300500- /O.CON.KGGW.FW.W.0023.000000T0000Z-120830T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 258 PM MDT WED AUG 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120... 122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 136 AND 137. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...GUSTY WINDS...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
907 WWUS85 KGGW 300407 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1007 PM MDT WED AUG 29 2012 MTZ120-122-134>137-300515- /O.CAN.KGGW.FW.W.0023.000000T0000Z-120830T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 1007 PM MDT WED AUG 29 2012 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. TEMPERATURES HAVE COOLED AND RELATIVE HUMIDITY VALUES HAVE RECOVERED SUFFICIENTLY AND WINDS HAVE LIGHTENED ENOUGH TO CANCEL THE RED FLAG WARNING EARLY. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Aug 27, 9:06 PM MDT, 6 hours 19 minutes earlier.
Area forecast discussion, Aug 27, 9:06 PM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 906 PM MDT MON AUG 27 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... UPDATE...GOING FORECAST IN OVERALL GOOD SHAPE. CONVECTION NEVER DID DEVELOP ACROSS THE EAST THIS EVENING...AND WITH THE POTENTIAL MOVING INTO CENTRAL NORTH DAKOTA...REMOVED POPS AND THUNDERSTORMS FROM THE FORECAST THERE. CONVECTION ACROSS CENTRAL MONTANA CONTINUES TO TRACK TO THE NORTH AND EAST SO EXPANDED THUNDERSTORM COVERAGE A BIT THERE OVERNIGHT. TEMPERATURES LOOK ON TRACK WITH THERMAL BELTING PRESENT ON THE MORE EXPOSED RIDGES OF THE LITTLE ROCKIES AND THE LOWER MISSOURI BREAKS. GILCHRIST PREVIOUS DISCUSSION...WATER VAPOR IS SHOWING AN UPPER RIDGE CONTINUING TO BUILD OVER THE WESTERN/CENTRAL PORTION OF THE COUNTRY WHILE MONSOONAL MOISTURE HAS BEEN MOVING INTO THE DAKOTAS. AT THE SURFACE...A LEE-SIDE TROUGH OVER CENTRAL MONTANA HAS LEAD TO SOUTHEAST WINDS OVER NORTHEAST MONTANA. THESE WINDS ARE HELPING TO PULL UP MORE HUMID AIR FROM THE CENTRAL PLAINS. SOME DEWPOINTS IN THE EAST IN THE 50S SHOULD HOLD OVERNIGHT WHILE A PSEUDO-DRY LINE HAS DEWPOINTS IN THE 30S AND 40S TO THE WEST OF IT IN THE CENTRAL AND WESTERN ZONES. THIS DRY LINE PUSHES INTO NORTH DAKOTA TUESDAY. A THUNDERSTORM OR TWO MAY FIRE ALONG IT...BUT WINDS MAY ALSO INCREASE A BIT ALONG IT TOO. ON WEDNESDAY...DRIER AIR MOVES INTO THE AREA AND MIXES TO THE SURFACE TO PRODUCE MINIMUM RELATIVE HUMIDITY IN THE SINGLE DIGITS ACROSS ALL OF NORTHEAST MONTANA. THIS RARE OCCURRENCE WILL CONTRIBUTE TO SIGNIFICANT RED FLAG CONDITIONS WITH THE STRONGER WINDS LATER IN THE DAY. JAMBA .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... UPDATE...THE CURRENT RUN OF THE MODELS CONTINUE TO KEEP VERY DRY AIR OVER THE REGION THROUGH THE END OF THE WORK WEEK. THE LAST FEW MODELS RUN HAVE CONSISTENTLY INDICATED THAT WEDNESDAY WILL HAVE NEAR-RECORD OR ABOVE-RECORD HIGH TEMPERATURES WITH VERY LOW RELATIVE HUMIDITY ACROSS NORTHEAST MONTANA. CRITICAL FIRE WEATHER CONDITIONS WILL BE IMMINENT THROUGH LATE WEDNESDAY NIGHT... ESPECIALLY WITH A STRONG COLD FRONT WITH STRONG ACCOMPANIED WINDS SWEEP THROUGH THE STATE WEDNESDAY NIGHT. THE GFS SHOWS THE POSSIBILITY OF PRECIPITATION WITH THE PASSING OF THE NEXT SYSTEM FRIDAY NIGHT AND SATURDAY...BUT GIVEN HOW DRY THE THE AIR-MASS WILL BE IN DURING THE FIRST HALF OF THE EXTENDED FORECAST WAS HESITANT ON MENTIONING CHANCES FOR PRECIPITATION FOR NEXT WEEKEND. AES PREVIOUS DISCUSSION... UPPER TROF SWINGING ACROSS CENTRAL CANADA WEDNESDAY NIGHT AND THURSDAY WITH STRONG COLD FRONT PUSHING INTO NORTH DAKOTA. WINDS EXPECTED TO REMAIN FAIRLY STRONG WEDNESDAY NIGHT WITH COLD AIR ADVECTION AND GOOD PRESSURE RISES TO PULL 40KT 850MB WINDS DOWN TOWARD THE SURFACE. COOL HIGH PRESSURE WILL SPREAD ACROSS THE REGION ON THURSDAY. MODELS IN GOOD AGREEMENT WITH THE NEXT SHORTWAVE PUSHING THROUGH WESTERN CANADA FRIDAY WITH ANOTHER COLD FRONT PASSAGE ACROSS EASTERN MONTANA FRIDAY NIGHT. ANOTHER INCREASE IN WINDS EXPECTED WITH THIS FRONT ALTHOUGH NOT AS STRONG AS THE MIDWEEK SYSTEM. RIDGE REBOUNDS OVER THE STATE FOR EARLY NEXT WEEK WITH UPPER LOW DEVELOPING OFF THE NORTHERN CALIFORNIA COAST. THIS SYSTEM COULD DRAW MOISTURE NORTHWARD FOR THE POSSIBILITY OF RAIN AFTER LABOR DAY. EBERT && .AVIATION... VFR. NORTHEAST MONTANA REMAINS UNDER AN UPPER RIDGE TONIGHT AND TUESDAY WITH A FEW HIGH CLOUDS OR CLEAR SKIES. A LEE-SIDE SURFACE TROUGH WILL MAINTAIN A LIGHT SOUTHEASTERLY BREEZE THROUGH TUESDAY. WEDNESDAY/WEDNESDAY EVENING...AN ENERGETIC DRY COLD FRONT SWEEPS ACROSS NORTHEAST MONTANA WHICH WILL SHIFT WIND AROUND TO THE NORTHWEST. EXPECT LATE AFTERNOON/EVENING WIND OF 20G35KTS. SCT && .FIRE WEATHER... ...FIRE WEATHER CONCERNS WILL CONTINUE INTO THURSDAY WITH THE BIGGEST THREAT COMING WITH A STRONG DRY COLD FRONTAL PASSAGE WEDNESDAY AFTERNOON AND EVENING... WITH AN UPPER RIDGE BUILDING OVER THE AREA...TEMPERATURES WILL CONTINUE TO WARM INTO TUESDAY AND WEDNESDAY. ON TUESDAY...TEMPS WILL BE ABOUT 20 DEGREES ABOVE NORMAL THREATENING SEVERAL RECORD HIGHS. HUMIDITY WILL BE LOW...IN THE TEENS AND SOME GUSTY WESTERLY WINDS MAY DEVELOP AT 10 TO 20 MPH DURING THE AFTERNOON. A FIRE WEATHER WATCH REMAINS...BEGINNING NOON TUESDAY. WEDNESDAY APPEARS TO BE THE MOST CRITICAL DAY. AFTER A POOR RECOVERY OF HUMIDITY TUESDAY NIGHT....ANOTHER ROUND OF HOT TEMPERATURES AND VERY LOW HUMIDITY COULD COMBINE WITH WEST TO SOUTHWEST WINDS PICKING UP BY LATE MORNING AHEAD OF A STRONG COLD FRONT EXPECTED LATE IN THE AFTERNOON. EXPECT A WIND SHIFT TO THE NORTH-NORTHWEST...AND AN INCREASE IN SPEEDS TO AS HIGH AS 30 TO 40 MPH BEHIND THE FRONT. THE STRONGEST WINDS LOOK TO OCCUR MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING. RELATIVE HUMIDITY RECOVERIES MAY BE POOR WEDNESDAY NIGHT SO CRITICAL FIRE CONDITIONS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR MTZ120-122-134>137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 27, 9:00 PM MDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 900 PM MDT MON AUG 27 2012 MTZ016>027-059>062-281200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 900 PM MDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...IS EXPECTED TO BE VERY HOT WITH HIGHS IN THE UPPER 90S TO AROUND 100. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY AFTERNOON THAT WILL CONTINUE THROUGH WEDNESDAY EVENING. THIS WATCH IS FOR HOT TEMPERATURES PRODUCING VERY LOW RELATIVE HUMIDITY WITH DRY FUELS AND GUSTY WINDS. WEDNESDAY HAS THE MOST POTENTIAL TO BE A CRITICAL DAY WHEN A STRONG COLD FRONT IS EXPECTED LATE IN THE AFTERNOON...CAUSING A WIND SHIFT TO THE NORTHWEST. WIND SPEEDS AS HIGH AS 30 TO 40 MPH ARE POSSIBLE BEHIND THE FRONT. THE STRONGEST WIND MAY OCCUR WEDNESDAY NIGHT INTO THURSDAY MORNING. STRONG NORTHWEST WINDS OVER FORT PECK LAKE LATE WEDNESDAY WILL LIKELY REQUIRE A LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.